Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 42 found articles
 
 
  Generalized multiscale discontinuous Galerkin method for convection–diffusion equation in perforated media
 
 
Title: Generalized multiscale discontinuous Galerkin method for convection–diffusion equation in perforated media
Author: Chung, Eric T.
Kalachikova, Uygulaana
Vasilyeva, Maria
Alekseev, Valentin
Appeared in: Mathematics and computers in simulation
Paging: Volume 193 () nr. C pages 666-688
Year: 2022
Contents:
Publisher: International Association for Mathematics and Computers in Simulation (IMACS)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands